TU Darmstadt / ULB / TUbiblio

Nonlinear stochastic car vibrations

Wagner, Utz von and Wedig, W. V. (2001):
Nonlinear stochastic car vibrations.
81, In: Zeitschrift für angewandte Mathematik und Mechanik, pp. S. 235-236. [Article]

Item Type: Article
Erschienen: 2001
Creators: Wagner, Utz von and Wedig, W. V.
Title: Nonlinear stochastic car vibrations
Language: German
Journal or Publication Title: Zeitschrift für angewandte Mathematik und Mechanik
Volume: 81
Divisions: Study Areas
Study Areas > Study Area Mechanic
Date Deposited: 19 Nov 2008 16:26
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details